About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 989065, 10 pages
http://dx.doi.org/10.1155/2011/989065
Research Article

Convergence of the New Iterative Method

1Department of Mathematics, Shivaji University, Kolhapur 416004, India
2Department of Mathematics, University of Pune, Pune 411007, India

Received 7 May 2011; Accepted 21 August 2011

Academic Editor: Dexing Kong

Copyright © 2011 Sachin Bhalekar and Varsha Daftardar-Gejji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [15 citations]

The following is the list of published articles that have cited the current article.

  • A. A. Hemeda, “Formulation and Solution of th-Order Derivative Fuzzy Integrodifferential Equation Using New Iterative Method with a Reliable Algorithm,” Journal of Applied Mathematics, vol. 2012, pp. 1–17, 2012. View at Publisher · View at Google Scholar
  • Sachin Bhalekar, and Varsha Daftardar-Gejji, “Solving Fractional-Order Logistic Equation Using a New Iterative Method,” International Journal of Differential Equations, vol. 2012, pp. 1–12, 2012. View at Publisher · View at Google Scholar
  • A. A. Hemeda, “New Iterative Method: An Application for Solving Fractional Physical Differential Equations,” Abstract and Applied Analysis, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Javed Ali, Syed Inayat Ali Shah, Saeed Islam, and Hamid Khan, “Application of optimal homotopy asymtotic method with Daftardar-Jaffari polynomials to non-linear differential equations,” World Applied Sciences Journal, vol. 28, no. 10, pp. 1456–1462, 2013. View at Publisher · View at Google Scholar
  • Varsha Daftardar-Gejji, Yogita Sukale, and Sachin Bhalekar, “A new predictor-corrector method for fractional differential equations,” Applied Mathematics and Computation, vol. 244, pp. 158–182, 2014. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, Muhammad Waseem, Khalida Inayat Noor, and Muhammad Aamir Ali, “New iterative technique for solving nonlinear equations,” Applied Mathematics and Computation, vol. 265, pp. 1115–1125, 2015. View at Publisher · View at Google Scholar
  • Varsha Daftardar-Gejji, Yogita Sukale, and Sachin Bhalekar, “Solving Fractional Delay Differential Equations: A New Approach,” Fractional Calculus And Applied Analysis, vol. 18, no. 2, pp. 400–418, 2015. View at Publisher · View at Google Scholar
  • H. Jafari, H. Tajadodi, A. Bolandtalat, and S. J. Johnston, “A Decomposition Method for Solving the Fractional Davey-Stewartson Equations,” International Journal of Applied and Computational Mathematics, 2015. View at Publisher · View at Google Scholar
  • Hossein Jafari, Haleh Tajadodi, and Sarah Jane Johnston, “A Decomposition Method For Solving Diffusion Equations Via Local Fractional Time Derivative,” Thermal Science, vol. 19, pp. S123–S129, 2015. View at Publisher · View at Google Scholar
  • Hemeda, “Iterative methods for solving fractional gas dynamics and coupled Burgers' equations,” International Journal of Mathematical Modelling and Numerical Optimisation, vol. 6, no. 4, pp. 282–298, 2015. View at Publisher · View at Google Scholar
  • Hossein Jafari, “Numerical Solution of Time-Fractional Klein-Gordon Equation by Using the Decomposition Methods,” Journal of Computational and Nonlinear Dynamics, vol. 11, no. 4, 2016. View at Publisher · View at Google Scholar
  • Kangle Wang, and Sanyang Liu, “A new Sumudu transform iterative method for time-fractional Cauchy reaction–diffusion equation,” SpringerPlus, vol. 5, no. 1, 2016. View at Publisher · View at Google Scholar
  • AL-Jawary, “An efficient iterative method for solving the Fokker–Planck equation,” Results in Physics, vol. 6, pp. 985–991, 2016. View at Publisher · View at Google Scholar
  • Fatheah Ahmad Alhendi, Bothayna Saleh Kashkari, and Aisha Abdullah Alderremy, “Application of OHAM-DJ to the System of Burgers’ Equations,” American Journal of Computational Mathematics, vol. 06, no. 03, pp. 212–223, 2016. View at Publisher · View at Google Scholar
  • Fazal Ghani, Cenap Ozel, Rashidi, Saeed Islam, Liaqat Ali, and Tayebeh Hajjari, “Application of modified optimal homotopy perturbation method to higher order boundary value problems in a finite domain,” Hacettepe Journal of Mathematics and Statistics, vol. 45, no. 4, pp. 1049–1060, 2016. View at Publisher · View at Google Scholar